Definability and quantifier elimination for j3-theories

Studia Logica 46 (1):37 - 54 (1987)
Abstract
The Joint Non-Trivialization Theorem, two Definability Theorems and the generalized Quantifier Elimination Theorem are proved for J 3-theories. These theories are three-valued with more than one distinguished truth-value, reflect certain aspects of model type logics and can. be paraconsistent. J 3-theories were introduced in the author's doctoral dissertation.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00396904
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,213
Through your library
References found in this work BETA
Mathematical Logic.Joseph R. Shoenfield - 1967 - Reading, Mass., Addison-Wesley Pub. Co..
Many-Valued Logic.Nicholas Rescher - 1969 - New York: Mcgraw-Hill.
Many-Valued Logics.J. Barkley Rosser - 1952 - Greenwood Press.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

21 ( #232,747 of 2,154,177 )

Recent downloads (6 months)

1 ( #397,226 of 2,154,177 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums